Proceedings of the Japan Academy

On countably paracompact spaces

Fumie Ishikawa

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 31, Number 10 (1955), 686-687.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195525547

Digital Object Identifier
doi:10.3792/pja/1195525547

Mathematical Reviews number (MathSciNet)
MR0074806

Zentralblatt MATH identifier
0066.41001

Subjects
Primary: 56.0X

Citation

Ishikawa, Fumie. On countably paracompact spaces. Proc. Japan Acad. 31 (1955), no. 10, 686--687. doi:10.3792/pja/1195525547. https://projecteuclid.org/euclid.pja/1195525547


Export citation